# SDR UALA2011122107004

- Difficulty date: December 19, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 40,636 hours, 8,783 cycles
- Engine: Pwa PW4077
- System (JASC): 3810 · Potable Water System
- Part: Cartridge
- Condition: Defective
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT 2R AFT LAV COLD WATER DOES NOT SHUTOFF.   REPLACED COLD WATER CARTRIDGE.
